MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735665
Medical Device Problem Codes Use of Device Problem (1670); Application Program Problem (2880); Device Sensing Problem (2917); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735737, software version: 2.1.0 h3, h6: analysis was performed for this event.In summary, the analysis concluded that there was no core file, no database issues, no rabbitmq error, no segfault, and no graphics processing unit (gpu) crash observed on the date of the issue, but the application logs captured multiple instances of ¿cleared user-facing low performance warning" and "posted low performance warning to user" messages in qmlguiservice.The analysis confirmed that low-performance warnings occurred during the navigation task.Codes b01, c10 and d18 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a cranial resection procedure.It was reported that the system displayed a "low performance" error while attempting to track the microscope dog bone (tracker attached to the microscope).There was less than an hour delay, and no impact on patient outcome.Additional troubleshooting was performed.The system was hooked up to the microscope and tracking dog bone, but the manufacturer representative (rep) was unable to replicate with resin head or with past registration of complaint patient.Imaging slices referenced included 1mm x 1.12mm (axial), 4.4mm x 4.0mm (sagittal), 0.50mm x 1.0mm (sagittal), and 3.0mm x 3.0mm (axial), with some exams noted as not optimal for the navigation system.Additional information was received.It was reported that the system has progressed to prompting 'low performance' error and then becoming unresponsive.Technical services (ts) recommended uninstalling and reinstalling the software.Additional information was received.It was reported that after reinstalling the software, the same 'low performance' error persisted.It was noted that the site deletes patient data every week so there was no concern for storage.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24719428
Report Number1723170-2026-00502
Device Sequence Number12265187
Product Code HAW
UDI-Device Identifier00763000272739
UDI-Public(01)00763000272739(11)210121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735665
Device Catalogue Number9735665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age55 YR
Patient SexMale